# SDR IPXA2024010587860

- Difficulty date: January 5, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N626UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65781
- Aircraft time: 10,677 hours, 1,662 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Part serial: NA
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IMPACT OF TAIL STEADY DUE INCLEMENT WEATHER CONDITIONS HAS CREATED A GOUGE L 0.75'' X W 0.15'' X D 0.03'' ON SKIN 17 (148U3240). DETAILED AREA ASSESSMENT C/O IAW SRM 53-00-01-1A-1 REV 41 AND AREA REPAIRED IAW DETAIL II NO FURTHER DAMAGE FOUND.
